Global

Summit format 

The main Summit divides into four plenary sessions, each addressing a major topic related to the “New Normal” and varying in length from 45–75 minutes. After each of the first three Plenary Sessions, delegates will have three optional break-out sessions to choose from. Following the closing plenary, delegates will have four optional break-out sessions to choose from.

Day 1 – Monday 30 September 2013

08:00 – 14:00 Client and KPMG Network Meetings
12:00 – 14:00 Pre-Summit Lunch
14:15 – 15:30 Plenary 1
 

Tax in a new world order


What major trends and events are creating a New Normal for tax?


Followed by a choice of three 75 minute break-out sessions from 16:15 to 17:30 and the Gala Reception at 19:30.

Day 2 – Tuesday 1 October 2013

09:00 – 10:00 Plenary 2
 

Reinventing risk management


With a New Normal for tax, what new risks are there to manage?


Followed by a choice of three 60 minute break-out sessions from 10:30 to 11:30.

12:00 – 12:50 Plenary 3
 

Reinventing routes to value creation


What will a value-creating tax department look like in the future?


Followed by lunch at 12:50, a choice of three 60 minute break-out sessions from 14:00 to 15:00.

15:15 – 16:15 Plenary 4
 

Tax professionals and communication


How does the New Normal impact on the communications environment for business tax?


Followed by a choice of four 60 minute break-out sessions from 16:45 to 17:45.


Main Summit closes at 17:45.

16:15 Onwards Prearranged Client meetings
Additional specialist sessions (Financial Services Event, Global Transfer Pricing Services Technical Forum) on 2 October.

Day 3 - Wednesday 2 October 2013

All day
Client and KPMG Network Meetings

Pre-arranged meetings with your KPMG hosts and senior KPMG tax professionals from around the world.

Additional specialist sessions (Financial Services Event, Global Transfer Pricing Services Technical Forum) on 3 October.

Day 4 – Thursday 3 October 2013

All day
Client and KPMG Network Meetings

Pre-arranged meetings with your KPMG hosts and senior KPMG tax professionals from around the world.

2013 KPMG EMA Tax Summit
30 September 2 October
Berlin, Germany

 

 Berlin - Points of interest

Preparing for the New Normal

John Neighbour
Hear about the new Global policy agenda from John Neighbour, Deputy Leader of KPMG's Global Transfer Pricing Leader.

Tax Views - KPMG’s 2013 EMA Tax Summit

At KPMG's 2013 EMA Tax Summit we ask the hard questions, share our points of view and welcome you to the conversations.

Contact us

If you have any questions regarding the Summit arrangements, please contact infotaxsummit@kpmg.com.

Follow us

follow us on Twitter
follow us on Linkedin